# SDR 96FDEA00455

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6540272
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM UPPER CHORD, BS 1030, LBL 9, RBL 10 AND 21, WL 208.  *** S/D ****   REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS ON FLOOR BEAM UPPER CHORD BS 1030, RBL 10, WL 203 PER FEDEX SRM 53-10-8, FIG 8.  REMOVED .011 INCH OF ORIGINAL .125 INCH AT LBL 9 AND .006 INCH AT RBL 21 OF ORIGINAL .125 INCH.  BOTH WITHIN LIMITS PER FEDEX SRM 53-10-1.  ALODINED AND PRIMED AREAS.
